| Model Number |
H74939352050 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that catheter issue occurred.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified vessel.An opticross hd imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the catheter got stuck to the wire and could not advance further into the vessel.Both devices were removed as one unit.An alternative device was used to complete the procedure.There were no complications and the patient fully recovered.
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed the sheath and imaging window were kinked.The guidewire exit port was torn, but the distal section of the tip was in good condition.
Event or Problem Description